Alert archive / Connecticut / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 36, NWS Albany, NY

June 18, 2018Northwest Hills Planning Region, Connecticut; Dutchess County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jun 18, 2018, 7:15 PM EDT for Northwest Hills Planning Region, Connecticut; Dutchess County, New York. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2018, 7:15 PM EDT (23:15 UTC)
Expired
Jun 18, 2018, 7:39 PM EDT
In force
24 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Northwest Hills Planning Region, CT, Dutchess County, NY

The radar

The Brookhaven radar (KOKX), 111 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 7:18 PM EDTTSTM WND DMGSharon, CTTREE ACROSS ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

799 
WUUS51 KALY 182315
SVRALY
CTC005-NYC027-190015-
/O.NEW.KALY.SV.W.0036.180618T2315Z-180619T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
715 PM EDT MON JUN 18 2018

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Litchfield County in northern Connecticut...
  Northeastern Dutchess County in east central New York...

* Until 815 PM EDT.

* At 713 PM EDT, a severe thunderstorm was located over Amenia, or 17
  miles east of Rhinebeck, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Sharon around 720 PM EDT.
  Cornwall Bridge around 725 PM EDT.
  Falls Village around 730 PM EDT.
  Torrington and Norfolk around 740 PM EDT.
  Winsted around 745 PM EDT.
  New Hartford and New Hartford Center around 750 PM EDT.
  Canton around 755 PM EDT.

Other locations impacted by this severe thunderstorm include
Cornwall, West Torrington, South Canaan, Haight Vineyard, Lithgow,
Hoxie Corner, Wrightville, Smithfield, South Amenia and East
Litchfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4167 7372 4179 7368 4193 7371 4203 7301
      4197 7303 4197 7289 4190 7291 4189 7294
      4185 7295 4184 7294 4183 7294 4181 7295
      4180 7302 4166 7299
TIME...MOT...LOC 2313Z 262DEG 45KT 4185 7359 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE
2 follow-up statements
761 
WWUS51 KALY 182336
SVSALY

Severe Weather Statement
National Weather Service Albany NY
736 PM EDT MON JUN 18 2018

NYC027-182345-
/O.CAN.KALY.SV.W.0036.000000T0000Z-180619T0015Z/
Dutchess NY-
736 PM EDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DUTCHESS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4167 7352 4196 7349 4203 7301 4197 7303
      4197 7289 4190 7291 4189 7294 4181 7295
      4180 7302 4166 7299
TIME...MOT...LOC 2335Z 259DEG 45KT 4184 7325 

$$

CTC005-190015-
/O.CON.KALY.SV.W.0036.000000T0000Z-180619T0015Z/
Litchfield CT-
736 PM EDT MON JUN 18 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR LITCHFIELD COUNTY...

At 735 PM EDT, a severe thunderstorm was located near Cornwall
Bridge, or near Torrington, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Torrington and Northwest Harwinton around 745 PM EDT.
  Winsted around 750 PM EDT.
  New Hartford and New Hartford Center around 755 PM EDT.
  Canton around 800 PM EDT.

Other locations impacted by this severe thunderstorm include South
Norfolk, Cornwall, West Torrington, Torringford, South Canaan, Haight
Vineyard, Pequabuck, Mooreville, Kelly Corner and Mill Brook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4167 7352 4196 7349 4203 7301 4197 7303
      4197 7289 4190 7291 4189 7294 4181 7295
      4180 7302 4166 7299
TIME...MOT...LOC 2335Z 259DEG 45KT 4184 7325 

HAIL...<.75IN
WIND...60MPH
 
$$

MSE
726 
WWUS51 KALY 182339
SVSALY

Severe Weather Statement
National Weather Service Albany NY
739 PM EDT MON JUN 18 2018

CTC005-182348-
/O.CAN.KALY.SV.W.0036.000000T0000Z-180619T0015Z/
Litchfield CT-
739 PM EDT MON JUN 18 2018

...THE SEVERE THUNDERSTORM WARNING FOR LITCHFIELD COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 4167 7352 4196 7349 4203 7301 4197 7303
      4197 7289 4190 7291 4189 7294 4181 7295
      4180 7302 4166 7299
TIME...MOT...LOC 2337Z 262DEG 45KT 4185 7319 

$$

MSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:14 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 18, 7:14 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Albany NY
714 PM EDT Mon Jun 18 2018

.SYNOPSIS...
Scattered showers and thunderstorms will diminish this
evening with the passage of the cold front. A more seasonable
airmass takes over Tuesday and should last for the remainder of the
week with much lower humidity.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
All headlines for the region have been cancelled or dropped as
of 7 PM EDT.

Leading edge of the convection was progressing east-southeast as
convective instability in its wake continues to dissipate. After
close coordination with neighboring offices and SPC, we dropped
the severe thunderstorm watch at 7 PM EDT. The cold front
remains upstream and crossing northern Lake Ontario as enhanced
1-minute GOES-16 satellite imagery reveals not much convective
upgrowth at this time. As peak heating is well done and LAPS/SPC
mesoscale windows show CAPES less than 1000 j/kg and best
thunderstorm activity upstream of the cold front, we will drop
PoPs back to chc-sct at this time.

As the remainder of the evening progresses, so does the
upstream cold front that per the HRRR/RAP will progress
southward and clear the Dacks and Lake George Saratoga Region
before midnight, Capital Region around midnight and south of I90
between 3-6 AM EDT Tuesday. So we will attempt to time this in
the forecast/grids.

Temperatures will slowly cool off with fropa from north to south
with 50s across the Dacks to near 70F for mid-Hudson Valley and
NW CT.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Overall a rather quiet period of weather is expected in the wake
of the cold front with noticeable drier and cooler/seasonable
weather as we welcome the official start of summer on Thursday.

A couple of items of note are the cold front that pushes through
the region today is expected to become quasi-stationary between
I70-I80 with a weak wave passing through the digging trough from
central Canada late Wednesday into Wednesday night. Clouds and
perhaps some showers near the I84 corridor where we will place
slight chance PoPs. Meanwhile another cold front from the north
with limited moisture is forecast to slide southward as well. At
this time, this front will be accompanied by partial cloud
coverage and a wind shift.

By Thursday, looks a really nice day setting up with a near
1020MB surface high sliding southeast from Canada across the
Great Lakes and into the northeast. Temperatures mainly into the
70s under summer sunshine as H850 temperatures are expected to
be around 10C.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A dry end to the week will transition into a wet period by the
beginning of next week. High pressure will give way to a slowly
moving system originating near the Oklahoma and Texas
panhandles. It will be centered near northern Missouri on
Friday, and is expected to reach western New York on Sunday. A
weak warm front will stay south of our forecast area through the
end of the week with this system, keeping heat at bay. Behind
the low as it moves on to the Atlantic Provinces, a cold front
from the north will usher in cooler and drier air after Monday.
High temperatures each day will range from around 70 degrees in
the higher elevations, to the lower 80s down the Hudson Valley.
Low temperatures will range from the mid 40s to around 60
degrees Friday night, and the upper 50s to mid 60s Saturday and
Sunday nights.

&&

.AVIATION /23Z MONDAY THROUGH SATURDAY/...
A front will move across the local area tonight. Ahead of the
front, a pre frontal trough will bring showers and
thunderstorms late this afternoon and evening. After 07-09z the
front will clear through the region brining fair weather back
into the region.

Ceilings and visibilities will be VFR early this afternoon. As
showers and thunderstorms develop from northwest to southeast,
ceilings and visibilities may drop to MVFR/IFR. Winds will be
out of the southwest this afternoon 10-15 knots with isolated
gusts to 25kts. As the front moves through the region
overnight, winds will shift to the west-northwest around 10-15
knots.

Outlook...

Tuesday: Low Operational Impact. Breezy NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: No Operational Impact. NO SIG WX.
Friday: No Operational Impact. NO SIG WX.
Friday Night: No Operational Impact. NO SIG WX.
Saturday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
Scattered to numerous showers and thunderstorms into the evening
hours as winds become breezy as well with southwest winds
gusting up to 30 mph into the evening hours. A drier and more
seasonable airmass takes hold Tuesday and through most of the
upcoming week, with RH values falling into the 35 to 45 percent
range. North-northwesterly winds may gust to near 20 mph.
Similar temperatures and humidity Wednesday but with lighter
winds.

&&

.HYDROLOGY...
Scattered to numerous showers and thunderstorms into this
evening and tonight as a cold front interacts with a hot and
humid airmass. There is copious moisture to work with and
potential for backbuilding storms with winds parallel to the
frontal boundary. Precipitable water values are forecast to be
2-2.25 inches, which is near the climatological daily maximum.
So storms are certainly capable of heavy rainfall, with a threat
for urban and small stream flooding as well as isolated flash
flooding. The mitigating factor will be the fast movement of the
system and antecedent conditions are quite dry the past couple
of weeks. While basin average amounts are expected to range
between 0.50 and 1.00 inches, locally higher amounts are likely.

Drier weather returns for most of the region the remainder of
the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
Record highs for today and preliminary data...

TIED! Albany NY - 97 degrees 1957 and 2018 (records date back
to 1874)
Glens Falls NY - 93 degrees 1994 (records date back to
1949)
NEW! Poughkeepsie NY - 94 degrees in 2018. Old record of 93
degrees 1957 (records date back to 1931)

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM/Thompson
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...ELH
AVIATION...VTK
FIRE WEATHER...BGM/Thompson
HYDROLOGY...BGM/Thompson
CLIMATE...BGM
Hazardous weather outlook, Jun 18, 2:58 PM EDT, 4 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
258 PM EDT Mon Jun 18 2018

NYZ059>061-063>066-191200-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
258 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is portions of the eastern Catskills,
mid Hudson Valley and Taconics.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

NYZ038-191200-
Southern Herkimer-
258 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Southern Herkimer County.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ039>041-043-048>050-052>054-083-084-VTZ015-191200-
Southern Fulton-Montgomery-Northern Saratoga-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Southeast Warren-Southern Washington-Eastern Windham-
258 PM EDT Mon Jun 18 2018

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of the Capital Region,
Mohawk Valley, Saratoga Region and southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MAZ001-191200-
Northern Berkshire-
258 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for the northern Berkshires.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

NYZ032-033-042-051-082-VTZ013-014-191200-
Northern Herkimer-Hamilton-Northern Warren-Western Albany-
Northern Fulton-Bennington-Western Windham-
258 PM EDT Mon Jun 18 2018

...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of the Adirondacks and
southern Vermont.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Damaging wind gusts will
be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

NYZ047-191200-
Schoharie-
258 PM EDT Mon Jun 18 2018

...SEVERE THUNDERSTORM WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Schoharie County.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ001-013-MAZ025-NYZ058-191200-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Western Greene-
258 PM EDT Mon Jun 18 2018

This Hazardous Weather Outlook is for northwestern Connecticut,
southern Berkshires and portions of the Taconics.

.DAY ONE...This Afternoon and Tonight.

There is a slight risk for severe thunderstorms this afternoon and
evening, as a cold front moves southward. Isolated damaging wind
gusts will be the main threat from these thunderstorms.

In addition, thunderstorms may contain locally heavy rainfall, and
could lead to some flooding of poor drainage and low lying areas and
possibly isolated flash flooding.

Thunderstorms should track toward the east southeast at 20 to 40
mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance of thunderstorms Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed later today.

In the hours before

Local storm report, Jun 18, 6:26 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
626 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     BRATTLEBORO             42.86N  72.57W
06/18/2018                   WINDHAM            VT   NWS EMPLOYEE

            LARGE TREE BRANCHES DOWN ALONG INTERSTATE 91 JUST NORTH
            OF EXIT 3.

&&

EVENT NUMBER ALY1800223

LJL
Local storm report, Jun 18, 6:28 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
628 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     4 WNW BURNT HILLS       42.93N  73.97W
06/18/2018                   SARATOGA           NY   NWS EMPLOYEE

            WIRES DOWN ON JOCKEY STREET NEAR CHARLTON ROAD.

&&

EVENT NUMBER ALY1800224

LJL
Local storm report, Jun 18, 6:29 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
629 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     LONDONDERRY             43.23N  72.81W
06/18/2018                   WINDHAM            VT   911 CALL CENTER

            TREES AND WIRES DOWN

&&

EVENT NUMBER ALY1800225

11
Local storm report, Jun 18, 6:30 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     3 SSW GANSEVOORT        43.15N  73.67W
06/18/2018                   SARATOGA           NY   NWS EMPLOYEE

            TREE DOWN ON WIRES NORTH OF DUNKIN ROAD.

&&

EVENT NUMBER ALY1800226

LJL
Special weather statement, Jun 18, 6:33 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Albany NY
633 PM EDT MON JUN 18 2018

MAZ001-NYZ054-061-VTZ013-182300-
Northern Berkshire-Eastern Columbia-Eastern Rensselaer-Bennington-
633 PM EDT MON JUN 18 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKSHIRE...
SOUTHEASTERN RENSSELAER AND SOUTHWESTERN BENNINGTON COUNTIES...

At 632 PM EDT, showers with some embedded thunder and strong, gusty
winds were located near Berlin, or 12 miles northwest of Pittsfield,
moving east at 60 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Adams and Cheshire around 645 PM EDT.
  Florida and Savoy around 650 PM EDT.
  East Windsor around 655 PM EDT.

Other locations impacted by this storm include Hairpin Turn,
Greylock, Soldiers Memorial Field, West Stephentown, North Hancock,
Cheshire Harbor, Arnoldville, Center Berlin, Braytonville and
Berkshire.

LAT...LON 4274 7302 4270 7302 4270 7295 4269 7295
      4269 7298 4267 7300 4266 7298 4267 7296
      4264 7295 4255 7298 4253 7297 4248 7298
      4241 7301 4251 7355 4281 7329 4278 7293
      4274 7293
TIME...MOT...LOC 2232Z 280DEG 50KT 4262 7337

MSE
Local storm report, Jun 18, 6:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
641 PM EDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND DMG     POUGHKEEPSIE            41.70N  73.92W
06/18/2018                   DUTCHESS           NY   911 CALL CENTER

            *** 1 INJ *** VACANT BUILDING COLLAPSED ONTO OCCUPIED
            BUILDING TRAPPING ONE OCCUPANT UNDER DEBRIS.

&&

EVENT NUMBER ALY1800227

11

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 4:12 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region63 min
Jun 18, 7:57 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region33 min
Jun 18, 2:15 PM EDTSpecial Weather StatementALYFulton45 min
Jun 18, 2:30 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery45 min
Jun 18, 2:56 PM EDTSpecial Weather StatementALYHamilton, Herkimer49 min
Jun 18, 2:59 PM EDTSpecial Weather StatementALYFulton46 min
Jun 18, 3:09 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer48 min
Jun 18, 3:59 PM EDTSpecial Weather StatementALYRensselaer31 min
Jun 18, 4:06 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington54 min
Jun 18, 5:16 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Schoharie59 min
Jun 18, 6:33 PM EDTSpecial Weather StatementALYRensselaer27 min
Jun 18, 6:48 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster34 min
Jun 18, 7:33 PM EDTSevere Thunderstorm WarningALYColumbia57 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2018Severe Thunderstorm Warnings in New York, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.